# SDR SWAA2022021611617

- Difficulty date: May 10, 2018
- Submitted: February 17, 2022
- Operation: Air carrier
- Aircraft: N235WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 34630
- Aircraft time: 42,250 hours, 25,035 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Panel
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: UK
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING LE PANEL #621FB IS CRACKED. MOD / REMOVED AND REPLACED RIGHT WING LE PANEL 621FB PER AMM 20-50-11.
